# SDR EIA2006380

- Difficulty date: November 26, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,604 hours, 20,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 510 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST - FLIGHT INSPECTION, FOUND DENT ON FUSELAGE AFT OF L1 DOOR AT STA 510, STR 23.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW B747 SRM 53-30-03, FIG 1, TABLE 1. CAT "A" PERMANENT REPAIR.  DENT DIMENSIONS W=0.250", H= 1.750", O= 0.168"
